# SDR AMTA200600680

- Difficulty date: November 21, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON RECALL PSEU AND OVERHEAD LIGHTS ILLUMINATED.  PERFORMED BITE ON PSEU IAW FIM 32-09-00-810-801,  RESET LATCHES, NO FAULTS NOTED.  OK FOR SERVICE.  (K)
